New inequalities of Ostrowski type for twice differentiable mappings

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.202

Abstract

In this paper, using integral identities for twice differentiable mappings, we establish new inequalities which in the special cases yield certain Ostrowski type inequalities recently established in the literature.

Author Biography

B. G. Pachpatte

57 Shri Niketan Colony, Near Abhinay Talkies, Aurangabad 431 004, (Maharashtra), India.

Downloads

Published

2004-09-30

How to Cite

Pachpatte, B. G. (2004). New inequalities of Ostrowski type for twice differentiable mappings. Tamkang Journal of Mathematics, 35(3), 219-226. https://doi.org/10.5556/j.tkjm.35.2004.202

Issue

Section

Papers